Pediatrics · 1983
Phenytoin-induced choreoathetosis in infancy: case reports and a review.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Krishnamoorthy K S, Zalneraitis E L, Young R S, Bernad P G
Аннотация
Three cases of choreoathetosis which developed during phenytoin therapy in children less than 2 years of age are described. The most striking clinical manifestations included the sudden onset of restlessness and agitation with superimposed choreoathetosis. None of these children had toxic levels of phenytoin in the blood. Discontinuation of phenytoin resulted in prompt cessation of the symptoms. Phenytoin-induced choreoathetosis should be a diagnostic consideration in children with a preexisting CNS insult who manifest violent choreoathetosis during therapy for seizure control. This consideration is especially pertinent in the pediatric intensive care unit, where other more common causes of agitation could be misdiagnosed.